We construct a compact 6-dimensional solvmanifold endowed with a non-trivial invariant generalized Kähler structure and which does not admit any Kähler metric. This is in contrast with the case of nilmanifolds which cannot admit any invariant generalized Kä̈hler structure unless they are tori.

Non-Kaehler solvmanifolds with generalized Kaehler structure / A., Fino; Tomassini, Adriano. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 7:(2009), pp. 1-14.

Non-Kaehler solvmanifolds with generalized Kaehler structure

TOMASSINI, Adriano
2009-01-01

Abstract

We construct a compact 6-dimensional solvmanifold endowed with a non-trivial invariant generalized Kähler structure and which does not admit any Kähler metric. This is in contrast with the case of nilmanifolds which cannot admit any invariant generalized Kä̈hler structure unless they are tori.
Non-Kaehler solvmanifolds with generalized Kaehler structure / A., Fino; Tomassini, Adriano. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 7:(2009), pp. 1-14.
File in questo prodotto:
File Dimensione Formato  
JSG 2009.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 388.54 kB
Formato Adobe PDF
388.54 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2307593
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 27
  • ???jsp.display-item.citation.isi??? 19
social impact